Skip to main content

Some results on linearly compact rings

This is a preview of subscription content, access via your institution.

References

  1. DinhVan Huynh, A note on artinian rings. Arch. Math.33, 546–553 (1979).

    Google Scholar 

  2. DinhVan Huynh, Some conditions for the existence of a right identity in a ring. Ann. Univ. Sci. Budapest. Eölvös. Sect. Math.22, 87–98 (1979/1980).

    Google Scholar 

  3. DinhVan Huynh, Über linear kompakte Ringe. Acta Math. Acad. Sci. Hungar.36 (1–2), 1–5 (1980).

    Google Scholar 

  4. A.Kertész, Ein Radikalbegriff für Moduln. Colloquia Math. Soc. J. Bolyai, 6. Rings. Modules and Radicals, 1973, 255–257.

  5. H. Leptin, Linear kompakte Moduln und Ringe. Math. Z.62, 241–267 (1955).

    Google Scholar 

  6. H. Leptin, Linear kompakte Moduln und Ringe II. Math. Z.66, 289–327 (1957).

    Google Scholar 

  7. Pham Ngoc Anh, A note on linearly compact rings. To appear.

  8. F. Szász, Über artinsche Ringe. Bull. Acad. Polon. Sci,11, 351–354 (1963).

    Google Scholar 

  9. A. Widiger, Die Struktur einer Klasse linear kompakter Ringe. Beitr. Algbr. Geometr.3, 138–159 (1974).

    Google Scholar 

  10. R. Wiegandt, Über halbeinfache linear kompakte Ringe. Studia Sci. Math. Hungar.1, 31–38 (1966).

    Google Scholar 

  11. R. Wiegandt, Über transfinit nilpotente Ringe. Acta Math. Acad. Sci. Hungar.17, 101–114 (1966).

    Google Scholar 

  12. D. Zelinsky, Ringe with ideal nuclei. Duke Math. J.18, 431–442 (1951).

    Google Scholar 

  13. D. Zelinsky, Linearly compact modules and rings. Amer. J. Math.75, 79–90 (1953).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Van Huynh, D. Some results on linearly compact rings. Arch. Math 44, 39–47 (1985). https://doi.org/10.1007/BF01193779

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01193779

Keywords